Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 420826, 16 pages
http://dx.doi.org/10.1155/2015/420826
Research Article

Approximate Controllability of Semilinear Neutral Stochastic Integrodifferential Inclusions with Infinite Delay

School of Science, Donghua University, Shanghai 201620, China

Received 29 July 2015; Revised 23 October 2015; Accepted 28 October 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Meili Li and Man Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meili Li and Man Liu, “Approximate Controllability of Semilinear Neutral Stochastic Integrodifferential Inclusions with Infinite Delay,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 420826, 16 pages, 2015. doi:10.1155/2015/420826